worldchildfree.org

4 months Post-Murad Acne Complex update

Want the Latest Murad Coupons Every Month?


Enter your email address below and we'll send you the latest coupon codes to save on Murad skin care products every month. We'll even give a lucky person free skincare products.


I promised I wouldn't forget to let people know how my Murad Acne Complex course worked out for me. I'm 21/f, took 40 mg a day for 2 months, 80 for 2 months (this worked out to exactly 120 mg/kg, the minimum cumulative dose for full remission). I'll be honest, I experienced some really nasty effects from Murad Acne Complex, but on the other hand, the severe acne I had before was pretty much destroying my life, so I am extremely grateful that I had the option to take it, and I would do it over again if I had to.First of all, I had a horrible initial breakout...my acne was far worse 2, even 3 months into Murad Acne Complex than it EVER was before taking it. This CAUSED a significant amount of atrophic scarring on my cheeks. The Murad Acne Complex did cause some mood, concentration, and joint difficulties (these dissipated about 2-3 months after finishing the drug), and caused significant hair loss (this is an ongoing problem. My hair is definitely 30-40% thinner than it was before Murad Acne Complex, and the shedding seems to be continuing at a slightly lower rate.

It's gotten oily again, in addition to having this weird shiny look (but I think that might be the topical retinoid), and like I said, I have quite a lot of scarring directly caused by the drug...however since finishing my course I've gotten only a few tiny breakouts. Some clogged pores seem to be returning on my nose, but in terms of inflamed acne, I've had maybe 1-2 small spots in the 4 months I've been off the drug. ** I also had major surgery 3 1/2 months after finishing Murad Acne Complex (the surgeon knew I'd been on Murad Acne Complex and said there was no problem...this was contrary to what I'd heard before, but I took his word for it). The surgery involved cutting and reshaping bone (not cosmetic surgery)...there were no complications, and it seems to be healing really well. I had a similar procedure before Murad Acne Complex, and I think I'm actually healing better this time.

If I can just get rid of these stupid scars and lingering red marks (yes, they stick around FOREVER after Murad Acne Complex...although they have been fading slightly), I really will have no regrets. I'm going to check out the scar revision forums, but I think I need to wait at least another couple months before thinking about scar procedures...

Comments (7)

Your question was: 4 months Post-Murad Acne Complex update.

You look absolutely terrific!! Congratulations!! Hope you stay clear..

Comment #1

Lol your 3.5 months looks like me nearly 2 months post-tane..

Comment #2

Wow, fantastic results... very encouraging, so thanks for posting pics!! I can't believe how smooth and porcelain your face is now, you would NEVER guess you had ever had problems with acne...

Comment #3

Thanks....the Murad Acne Complex really did change the entire texture of my skin...it still gets really shiny and oily when it's hot out, but my skin does feel really smooth and refined...although you can't see it in the after pics, I still have quite a bit of scarring and redness on my cheeks, but the front part of my face has stayed really clear...

Comment #4

Your skin looks awesome. What would you say the worst side effect from Murad Acne Complex was?..

Comment #5

The worst was the fact that my acne got so much worse before it got better! Like I said, most of the scarring I have is due to the really bad breakouts I got during the course...everything just seemed to get more inflamed than usual. Otherwise during the course I just generally felt like I had a low-grade illness all the time, like mono or something...fatigue, joint paints, difficulty concentrating, irritability....and just feeling dehydrated all the time. It wasn't intolerable, but it was bad enough that I elected to end after 4 months even though the derm said I could go up to 6 months if I wanted. The side effects all diminished within I'd say 2 months...except unfortunately for the excessive hair shedding, which seems to be an ongoing problem. But like I said, the negative psychological effects of having severe acne were so bad that it was totally worth it for me.Oh and I just wanted to add that my skin was by no means clear at the end of my 4 month course...you can see the second set of pics...it was pretty much the same at the end of month 4. I actually kept getting some acne for maybe a month after I stopped the course, then my skin really started to clear up and the red marks started to fade.

I still get some little inflamed pores on my t-zone or cheeks, but nothing you'd really notice. I'm really hoping the effects last so I don't have to take it again!..

Comment #6

Hey! wow thats great- some terrific results- I cant see any red marks or anything on your cheeks- thats encouraging because altho my skin is much worse than your is in your jan pic my cheeks are very full of red marks and if they even decrease by a fraction of what yours did I will be so happy!!! did you use any special products on your red marks to make them fade so well?x..

Comment #7


This question was taken from a support group/message board and re-posted here so others can learn from it.

 

Categories:
Home | Medifast Wiki - Jan 2011 | Medifast Wiki - Dec 2010 | Medifast Wiki - Sep 2010 |

Medifast Wiki - Aug 2010 | Medifast Wiki - June 2010 | Medifast Wiki - May 2010 |

 

(C) Copyright 2010 All rights reserved.